[ University of Mississippi
pic

Saša Kocić







Email:

Curriculum Vitae

Research articles:
Preprints/ Selected Publications
  • Renormalization conjecture and rigidity theory for circle diffeomorphisms with a break
    with K. Khanin, submitted. [preprint (pdf)]
  • C1-rigidity of circle diffeomorphisms with breaks for almost all irrational rotation numbers
    with K. Khanin, submitted. [preprint (pdf)]
  • Absence of robust rigidity for circle homeomorphisms with breaks
    with K. Khanin, Ann. Inst. H. Poincaré Anal. Non Linéaire, to appear (2012). [preprint (pdf)]
  • Reducibility of skew-product systems with multidimensional Brjuno base flows
    Discrete and Continuous and Dynamical Systems A 29 (2011), 261-283. [preprint (pdf)]
  • A renormalization approach to lower-dimensional tori with Brjuno frequency vectors
    with H. Koch, Journal of Differential Equations 249 (2010), 1986-2004. [preprint (pdf)]
  • A renormalization group approach to quasiperiodic motion with Brjuno frequencies
    with H. Koch, Ergodic Theory and Dynamical Systems 30 (2010), 1131-1146. [preprint (pdf)]
  • Renormalization of vector fields and Diophantine invariant tori
    with H. Koch, Ergodic Theory and Dynamical Systems 28 (2008), 1559-1585. [preprint (pdf)]
  • Renormalization of Hamiltonians for Diophantine frequency vectors and KAM tori
    Nonlinearity 18 (2005), 2513-2544. [preprint-I preprint-II (pdf)]